# SDR SWAA2013073118719

- Difficulty date: July 30, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 34,619 hours, 22,777 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 61706
- Condition: Dirty
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR DIFFICULT TO ARM & DISARM.  CLEANED GIRT BAR FLOOR ATTACHMENTS IAW MM.
